Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Can a person get urinary tract infection after 4-5 years of sex ?

Hi doctor , I am 31yo female. Truly speaking I had first sex at the age of 22 or 23 and 4-5 years later I got urinary tract infection[28] and now am 31 yo and still facing the problem. I take antibiotics: Pyridium, Urispas, Mahacef and urilizer as syrup. Is it because of the sex as i have read so much articles about uti on net which describe sex is also one of the reasons? I also had kidney stone 2yrs back [age 28-29] nd my uti problem got started just 1.5years before this stone. I successfully got rid of it but the prob is still there. So what could be the reason, sex or kidney stone? Please help me out,doctor, as am married so there are so many issues with this. Should I change my prescription or do what?
Asked On : Mon, 11 Apr 2011
Answers:  1 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Infertility Specialist 's  Response
Welcome to HealthcareMagic
Urinary tract infection may occur due to intercourse but it ll not occur 4-5 yrs after the act. Kidney stone may be the cause of recurrent UTI. Stone wmight have come down to lower ureter or bladder for which you need to be evaluated by a urologist and gynecologist. Sometimes recurrent urinary tract infection could also be due to certain pathological conditions in bladder. After confirming the organism by urine culture , you may require long course of antibiotics to clear the infection. Drink plenty of water and urinary alkalinizers may be of some help. Take care.
Answered: Sat, 25 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor